# SDR DALA2017040502747

- Difficulty date: April 4, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 48,860 hours, 33,526 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN CRACKED AT STA 1087 L14R. HFEC VERIFIED IAW NDT SPM ETHF PROCEDURE 1, 06-10-01.001. EXTERNAL FUSELAGE SKIN CRACK AT STA 1087 L14R WAS REPAIRED IAW ER/A 555596-14 REV ORIGINAL. ER/A 555596-14 WAS COMPLIED WITH.
